# SDR ZZDA2009394

- Difficulty date: November 9, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME, STA 870, LONG L29L TO L30, CORROSION.  ACCOMPLISHED FRAME BLENDING WITHIN LIMITS PER B717 SRM 51-10-01 AND B717 SRM 51-22-01.
